Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 5

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 5 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 5 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF
Trends and social implications of research
R. L. Wilder.
Bull. Amer. Math. Soc. 75 (1969), 891-906
Abstract, references and article information
Full-text PDF
MathSciNet review: 1566514
Characteristic classes-old and new
Franklin P. Peterson.
Bull. Amer. Math. Soc. 75 (1969), 907-911
Abstract, references and article information
Full-text PDF
MathSciNet review: 0243551
The April meeting in Cincinnati
Paul T. Bateman.
Bull. Amer. Math. Soc. 75 (1969), 930-931
More Information
Full-text PDF
The April meeting in Santa Cruz
R. S. Pierce.
Bull. Amer. Math. Soc. 75 (1969), 932
More Information
Full-text PDF
Report of the treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 75 (1969), 933-935
More Information
Full-text PDF
A theory of cotypes
Arthur Sard.
Bull. Amer. Math. Soc. 75 (1969), 936-940
Abstract, references and article information
Full-text PDF
MathSciNet review: 0245051
Certain mappings or decompositions which are topologically projections
Louis F. McAuley.
Bull. Amer. Math. Soc. 75 (1969), 941-944
Abstract, references and article information
Full-text PDF
MathSciNet review: 0248769
A note on the Royden boundary
Moses Glasner and Richard Katz.
Bull. Amer. Math. Soc. 75 (1969), 945-947
Abstract, references and article information
Full-text PDF
MathSciNet review: 0247125
Function theoretic methods in the theory of boundary value problems for generalized metaharmonic functions
David Colton and Robert P. Gilbert.
Bull. Amer. Math. Soc. 75 (1969), 948-952
Abstract, references and article information
Full-text PDF
MathSciNet review: 0410121
A theorem of Stout
Myron Goldstein and T. R. Chow.
Bull. Amer. Math. Soc. 75 (1969), 953-954
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244466
On relative Grothendieck rings
Andreas Dress.
Bull. Amer. Math. Soc. 75 (1969), 955-958
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244401
A note on rings with a weak algorithm
R. E. Williams.
Bull. Amer. Math. Soc. 75 (1969), 959-961
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254098
Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid
David G. Ebin and Jerrold E. Marsden.
Bull. Amer. Math. Soc. 75 (1969), 962-967
Abstract, references and article information
Full-text PDF
MathSciNet review: 0246328
The Morse lemma for Banach spaces
Richard S. Palais.
Bull. Amer. Math. Soc. 75 (1969), 968-971
Abstract, references and article information
Full-text PDF
MathSciNet review: 0253378
Three-manifolds with fundamental group a free product
William Jaco.
Bull. Amer. Math. Soc. 75 (1969), 972-977
Abstract, references and article information
Full-text PDF
MathSciNet review: 0243531
Stacked bases for modules
Joel M. Cohen and Herman Gluck.
Bull. Amer. Math. Soc. 75 (1969), 978-979
Abstract, references and article information
Full-text PDF
MathSciNet review: 0246868
Octonion planes in characteristic two
John R. Faulkner.
Bull. Amer. Math. Soc. 75 (1969), 980-983
Abstract, references and article information
Full-text PDF
MathSciNet review: 0248635
On the decomposition of modules
Andreas Dress.
Bull. Amer. Math. Soc. 75 (1969), 984-986
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244227
Nonclassical simple Lie algebras
Robert Lee Wilson.
Bull. Amer. Math. Soc. 75 (1969), 987-991
Abstract, references and article information
Full-text PDF
MathSciNet review: 0268236
On summability fields of conservative operators
H. I. Brown, J. P. Crawford and H. H. Stratton.
Bull. Amer. Math. Soc. 75 (1969), 992-997
Abstract, references and article information
Full-text PDF
MathSciNet review: 0440413
Manifolds of the homotopy type of (non-Lie) groups
James D. Stasheff.
Bull. Amer. Math. Soc. 75 (1969), 998-1000
Abstract, references and article information
Full-text PDF
MathSciNet review: 0246319
A Galois theory for a class of purely inseparable exponent two field extensions
R. L. Davis.
Bull. Amer. Math. Soc. 75 (1969), 1001-1004
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244207
Products of fully complete spaces
W. H. Summers.
Bull. Amer. Math. Soc. 75 (1969), 1005
Abstract, references and article information
Full-text PDF
MathSciNet review: 0247416
Relative Hauptvermutung for neighborhoods of 1-flat submanifolds with codimension two
Mitsuyoshi Kato.
Bull. Amer. Math. Soc. 75 (1969), 1006-1010
Abstract, references and article information
Full-text PDF
MathSciNet review: 0268897
Analytic sheaves of local cohomology
Yum-Tong Siu.
Bull. Amer. Math. Soc. 75 (1969), 1011-1012
Abstract, references and article information
Full-text PDF
MathSciNet review: 0271398
Commuting vectorfields on open manifolds
J. Wolfgang Smith.
Bull. Amer. Math. Soc. 75 (1969), 1013-1016
Abstract, references and article information
Full-text PDF
MathSciNet review: 0248867
An application of $K$-theory to equivariant maps
James W. Vick.
Bull. Amer. Math. Soc. 75 (1969), 1017-1019
Abstract, references and article information
Full-text PDF
MathSciNet review: 0245023
An algebraic dualization of fundamental groups
Kuo-Tsai Chen.
Bull. Amer. Math. Soc. 75 (1969), 1020-1024
Abstract, references and article information
Full-text PDF
MathSciNet review: 0260834
A Sturm theorem for strongly elliptic systems and applications
Kurt Kreith.
Bull. Amer. Math. Soc. 75 (1969), 1025-1027
Abstract, references and article information
Full-text PDF
MathSciNet review: 0249824
A universal model for dynamical systems with quasi-discrete spectrum
James R. Brown.
Bull. Amer. Math. Soc. 75 (1969), 1028-1030
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244456
On integral representations
Andreas Dress.
Bull. Amer. Math. Soc. 75 (1969), 1031-1034
Abstract, references and article information
Full-text PDF
MathSciNet review: 0249466
Markov properties of Brownian local time
David Williams.
Bull. Amer. Math. Soc. 75 (1969), 1035-1036
Abstract, references and article information
Full-text PDF
MathSciNet review: 0245095
Another theorem on convex combinations of unimodular functions
Stephen Fisher.
Bull. Amer. Math. Soc. 75 (1969), 1037-1039
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244497
Symplectic structures on Banach manifolds
Alan Weinstein.
Bull. Amer. Math. Soc. 75 (1969), 1040-1041
Abstract, references and article information
Full-text PDF
MathSciNet review: 0245052

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Markov processes and potential theory, by R. M. Blumenthal and R. K. Getoor.
Reviewer: P. A. Meyer
Bull. Amer. Math. Soc. 75 (1969), 912-916
Review information
Full-text PDF
Algebraic topology, by Edwin H. Spanier.
Reviewer: F. P. Peterson
Bull. Amer. Math. Soc. 75 (1969), 916-917
Review information
Full-text PDF
Value distribution theory, by Leo Sario and Kiyoshi Noshiro.
Reviewer: James A. Jenkins
Bull. Amer. Math. Soc. 75 (1969), 917-923
Review information
Full-text PDF
A Hilbert space problem book, by Paul R. Halmos.
Reviewer: Joseph G. Stampfli
Bull. Amer. Math. Soc. 75 (1969), 923-924
Review information
Full-text PDF
Plateau's problem: an invitation to varifold geometry, by F. J. Almgren Jr..
Reviewer: William P. Ziemer
Bull. Amer. Math. Soc. 75 (1969), 924-925
Review information
Full-text PDF
Lie theory and special functions, by Willard Miller Jr..
Reviewer: Louis Weisner
Bull. Amer. Math. Soc. 75 (1969), 925-927
Review information
Full-text PDF
Rapport sur la cohomologie des groupes, by Serge Lang.
Reviewer: G. Hochschild
Bull. Amer. Math. Soc. 75 (1969), 927-929
Review information
Full-text PDF
Cohomology operations and applications in homotopy theory, by Robert E. Mosher and Martin C. Tangora.
Reviewer: M. Mahowald
Bull. Amer. Math. Soc. 75 (1969), 929
Review information
Full-text PDF